# SDR DALA2023060604593

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,173 hours, 8,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 AT FL 370 ECAM DOOR L AFT CABIN RAN ECAM AND QRH. CABIN PRESS AND VIS GOOD DOOR LOCKED INDICARTION GOOD. CORRECTIVE ACTION: DOOR CYCLED AND CHECKS OK. PSEU TEST C/O. TEST OK. (9855944)
